# SDR SWAA100900

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 21,890 hours, 12,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND EEPLS COVER CRACKED BETWEEN ROW 12 TO ROW 22.  REMOVED AND REPLACED COVER PER MM.
